# SDR NACA2024091100001

- Difficulty date: September 11, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N399CM
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 112,311 hours, 19,530 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN EXTERIOR SURFACE CORROSION AT STA 1219 TO 1197+66 AND S-2R. FAA 8110-3 REFER TO NAC EO 767-53-0061 REV IR (09/10/2024) FOR DISPOSITION. SRM 53-00-01-1A-1 FLIGHT VEHICLES CONSULTING EO #24155-1 REV A 6 SEPT 2024. EARN N399CM -022 LONGITUDINAL LAP SPLICE
